# SDR FDEA201002070350

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5379194700000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 31 FWD SIDE 1 IN BELOW FLOOR AND LBL 67 IN CRACKED .5 IN 
 LENGTH.  ROUTED OUT CRACK ON CROSSBEAM AT FR 31 FWD 1 IN. BELOW FLOOR LBL 67 IN FABBED DOUBLER AND INSTALLED IAW SRM 53-10-15 FIG 212 SHEET 1.
